Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking medications for blocked coronary arteries. Can give Deriphylling Retard 300 for relief from cough, breathing problems?

My father aged 60 years has blocked coronary arteries more than 70%. He is taking following medicines: Montin-GTN2.6, Sartel-H80, Metolar XR-25, Lipicure40, Clavix-AS150. Now he has cough with mucous and breathing problems. Can he be given Deriphylling Retard 300 for temporary relief till he see a doctor. At present, I cannot make availiable any reports to your good self. Thanks
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Deriphyllin is a broncho-dilator, used in asthma.
It may help, if there is broncho-spasm; otherwise it may not help.
It may increase the heart rate n some people.
Self medication should be avoided - especially in heart patients.
Wait till you see a doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor